# SDR CHQA20130815314

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 27,002 hours, 22,030 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,950 hours, 21,562 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Part serial: NOTSERIALIZED
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB, FUEL REPORTED TO BE LEAKING FROM LEFT WING. VERIFIED VAPOR COMING FROM THE LT WING AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  MX REPLACED THE FUEL TANK VALVE AT THE LT WING RIB 19. OPS CHECKED GOOD WITH NO LEAKS NOTED.
